I found some great information on Steroids Forum http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/injection_pain_what_to_know_and_what_to_do
"A user has injected and a day later is having lots of pain and swelling to his injection site.
There are normally 3 reasons why this would occur.
The first reason is that the injectable used contained too much preservative such as benzyl alcohol which will cause tissue damage, and stimulate a local inflammatory response. The pain from this can be moderate and go away in a few days, or it can be severe and take almost a week to subside.
It really depends on how much BA was in the solution injected and how much volume was injected. Normally the pain and inflammation can be controlled with Ice and anti-inflammatory such as Advil and after about the 3rd day, the user should notice a gradual subsiding of the symptoms.
The site should be swollen, and slightly red, but that swelling should be inside the muscle, and should begin to dissipate on the third day along with the pain. This is a slow progression though and could take as long as a week to ten days to fully go away, the key is it will slowly get better, not worse or stay the same.
This describes the problem I am having to a T. He gives 2 more reasons that might describe yours. Some great information over there even if your just doing HRT.